# SDR CALA2013111492927

- Difficulty date: November 14, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 54,304 hours, 20,653 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS A BLADE NICKED.  PERFORM BORE SCOPE INSPECTION IAW AMM 72-00-00-200-017 & HPC IAW SECTION 5 OF MT72-021.  ACCOMPLISHED BORE SCOPE INSPECTION IAW AMM 72-00-00-200-017 & MT72-021 WITH NO LIMITING DEFECTS NOTED.
